# SDR DALA2019033102056

- Difficulty date: March 27, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 64,591 hours, 50,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA Y=1250-1287 & L27L TO L28R DENTS & SCRATCHES. ACCOMPLISH ER/A 576844-14 SECTION II INSPECTION WITHIN EVERY 8000 CYCLES AFTER ACCOMPLISHMENT OF THE SECTION I REPAIR. (LP1007252)
